# SDR ASAA201904229081

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 48,101 hours, 14,305 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Captain'S
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

VTK ON CAPTS ND, MCDU WENT TO THE MENU SCREEN, ALT INFO DISAPPEARED ON CAPT PFD. RESET AFTER 30 SECONDS. APPEARED TO BE A LEFT FMC FAILURE EXCEPT LNAV/VNAV NEVER DISENGAGED. GROUNDED - YES. REF B737-800 FIM 34-61 TASK 801, PERFORMED FMC BITE TEST AND FOUND NO CURRENT FAULTS. REF FIM 34-61 TSK 836 FOUND TO BE INTERMITTENT FAULT. A/C OK FOR SERVICE.
